44 74

Cited 0 times in

Acute Eosinophilic Pneumonia Associated with Amitriptyline in a Hemodialysis Patient

Authors
 Hyunjin Noh  ;  Young Kyu Lee  ;  Shin Wook Kang  ;  Kyu Hun Choi  ;  Dae Suk Han  ;  Ho Yung Lee 
Citation
 Yonsei Medical Journal, Vol.42(3) : 357-359, 2001 
Journal Title
 Yonsei Medical Journal 
ISSN
 0513-5796 
Issue Date
2001
Abstract
Drugs are well known causes of eosinophilic lung disease. In many patients, drug-induced eosinophilic lung disease presents with transient eosinophilic infiltrates that disappear after discontinuation of the drug. Some patients, however, experience a fulminant, acute eosinophilia-like disease. Recently, we experienced a case of amitriptyline-associated acute eosinophilic pneumonia with respiratory failure in a diabetic hemodialysis patient. Eight days after treatment with amitriptyline, sudden fever, chill, dry cough and dyspnea developed. Subsequently, multiple patch consolidations appeared on the chest radiographs. Bronchoalveolar lavage (BAL), established a diagnosis of acute eosinophilic pneumonia. After immediate discontinuation of amitriptyline, a rapid clinical and radiological improvement was observed. The present case indicates that the possibility of acute eosinophilic pneumonia should be fully considered in dialysis patients developing unexplained respiratory symptoms while on amitriptyline therapy.
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/142367
Appears in Collections:
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실)
Yonsei Authors
최규헌(Choi, Kyu Hun)
사서에게 알리기
  feedback
Files in This Item:
T200102093.pdf Download
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse